Effects Of Depression Medication During 6 Months Of Pregnancy?
Hello. I want to ask now that I am 6 months pregnant and during this pregnancy I was depressed from the beginning. The color of the ankles is close. may i take a sedative or anti-depressant. please mf before ny
Good afternoon Ruwanda Setiyawan, thank you for the question on HealthReplies.com.
To determine whether you really have depression and whether your current condition really requires these drugs or not, it is highly recommended that you consult firsthand with a psychiatric specialist (psychiatrist) to do a direct evaluation whether you really are right experiencing depression or not due to determine whether someone is depressed or not, special assessment is required and can only be done by meeting directly with the patient.
If you are really depressed, then maybe you are encouraged to take these anti-depressants, but must be under clear supervision from a doctor and only allowed to consume drugs that are recommended according to the rules, it is not allowed for you to replace, stop, increase or change the dose of medication given by a doctor because it might be harmful to your fetus in the womb.
For now, you should try to be sincere and receive God's blessings that entrust you with a child again, and continue to take care of your other children with compassion. Share the feelings you are experiencing with the people you feel are close to you and ask for support from them during your pregnancy. Do not try to do things that endanger yourself or your fetus because it is very unjustified. In the future, in order to prevent a rapid pregnancy from returning, it is highly recommended that you begin to consult with your obstetrician to determine what method of contraception is suitable for your current condition.
I hope this helps.